American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Edward M. Brown. Unknotted solid tori and genus one Whitehead manifolds . Trans. Amer. Math. Soc. 333 (1992) 835-847. MR 1120774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert J. Daverman and Dušan Repovš. A new $3$-dimensional shrinking criterion . Trans. Amer. Math. Soc. 315 (1989) 219-230. MR 978381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Myers. Homology cobordisms, link concordances, and hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 271-288. MR 697074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Takeshi Kaneto. On genus $2$ Heegaard diagrams for the $3$-sphere . Trans. Amer. Math. Soc. 276 (1983) 583-597. MR 688963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mitsuyuki Ochiai. $2$-sided embeddings of projective planes into $3$-manifolds . Trans. Amer. Math. Soc. 274 (1982) 641-650. MR 675072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Myers. Simple knots in compact, orientable $3$-manifolds . Trans. Amer. Math. Soc. 273 (1982) 75-91. MR 664030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1